Skip to Content

Join the 'Relationship' group to help and get support from people like you.

Relationship Questions

 Clear

We found 88 questions associated with the 'Relationship' topic.

Depo-Provera - I've been bleeding on the Depo shot for the past month, when will it end?

Posted 11 Jul 2013 by Kasmellski93 23 answers

Is there anything I can take to stop the spotting/bleeding? It's ruining my relationship. I hate it.

My boyfriend cummed in me more then once within 48 hours but Ive taken Plan B within the 48??

Posted 31 Jul 2013 by Planbhopes 10 answers

My boyfriend and I are very Intimate since its the beginning of our new relationship Im not on BC because Ive had bad experience with it. I had sex with him and he blew in me twice I was going to get Plan B and told him but got side tracked so I had sex again the next night and he cummed in me ...

6 days late, cramping but no period?

Posted 27 Dec 2013 by hellospooky 3 answers

Nov 16 i have relationship with my bf , 20 to 26 nov was my period but now I'm 6 days late and no period. I was due for the 20 of this month.. feeling weird cramping but thats it no other symptom,HELP!!

Birth control and missed periods?

Posted 15 Oct 2013 by megalish28 2 answers

I'm on the birth control Daysee and I'm sexually active (I don't usually use protection as I am in a long term relationship, even though it isn't smart). I've heard women sometimes don't get their periods when they're on the pill, and I haven't gotten mine.. ...

My boyfriend & I are wanting to have a baby, we have 2 each from a previous relationship, so we want

Posted 5 days ago by Peppa72390 0 answers

... one together. So the other night we where having sex and of he ejaculated in me, but about 4 days later I came on my cycle around the time I suppose and stayed on for 3 days as normal but my cycle was more heavier and a lot of blood clots, my question is, Can I be pregnant even though I came on ...

Does escitalopram 10 percent cause persistent headaches? How do I stop the headaches?

Posted 19 days ago by Odonnelleb 1 answer

I just started taking escitalopram 10 percent because of relationship stress. I am having persistent headaches in the front part of my head, usually beginning at night after four or five hours sleep. This has been about a week. I normally rarely have headaches and am active, sports, control my ...

Should I wait 7 days before having sexual relationships with my fiancé?

Posted 9 Mar 2017 by Cortes28 0 answers

I got the implant inserted on monday afternoon, but i had started my period the day before it was inserted has it started working or do i have to wait 7 days to be absolutely shure.

Are my Nexplanon implant side effects normal?

Posted 26 Jan 2017 by Brebrejae716 0 answers

I got my implant when I got into a serious committed relationship and I've had it since 2/15/15 and I've been bleeding, getting yeast infections ever since I've taken pills & patches it won't stop sometimes it soak heavy pad some days only liners I'm ready to get rid of ...

Mirena - I have had the IUD for about 6 months now just reccenty got into a great committed

Posted 31 Jan 2017 by Beastsbeauty 0 answers

... relationship. I spotted very light for 1 day 7 days after sex. What could this mean?

Period started whilst I was still on the pill (back-to-back 3 months) help?

Posted 21 Dec 2016 by makeup123 0 answers

So I've been taking the pill back to back for three months now, particularly because I am in a long distance relationship and every time I am due to have my period it's the same time I'm seeing my partner. However, a few days ago, I started bleeding like a normal period (mid-heavy ...

How do I help my girlfriend feel better when she has the birth control implant?

Posted 15 Nov 2016 by Jb3131991 1 answer

My girlfriend and I have been dating on and off for a while, things in our relationship has changed once she got the implant. Sex, etc. Now she's not feeling well, so how do I help her feel better until she gets it removed? Ill never give up on her, but it is taking a toll out of me, out of us.

Mirena - Hi, has anyone had their partner have an allergic reaction to mirena?

Posted 13 Apr 2013 by jenlex2 5 answers

My partner has been getting a rash and irritation on his penis after sex, when we are abstinent the rash goes away and then comes back when we have sex again. Curious if anyone has had this problem or something similar to it, any comments or advice appreciated.

Hi, I'm a user of SSRI medication and I've nearly tried them all except Celexa?

Posted 15 Sep 2016 by Gonzobdd 3 answers

I'm currently on Lexapro 20mg, but there are times I feel anxious and depressed, and times I feel good. I'm still currently on phrase of moving on from my guilt relationship with a girl. But when I'm alone and don't have work I just get depressed, anxious, and get obsessive ...

Just moved out after breaking up with boyfriend of 3 years, live alone and now have anxiety attacks?

Posted 9 Oct 2016 by searchingforpeace 0 answers

I moved to Australia to be with my Australian husband 9 years ago and we divorced 5 years later.(It was an abusive relationship). I met my ex boyfriend 1 and a half years after that. We broke up and I moved out of the apartment I was sharing with my ex boyfriend 2 months ago. 1 month before moving ...

Zoloft - I am a 54 year old professional white male, in excellent physical health, married for 18?

Posted 17 Sep 2016 by delcar 1 answer

... years with a 13 year old son. My son is very happy and healthy and we have a great relationship. My marriage is strong but we have communication problems that lead to shouting matches, name calling, etc. Trying to find ways to bridge our gaps. I've just started on zoloft after telling my ...

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group